National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 6/4/2021 release of VAERS data:

This is VAERS ID 903260



Case Details

VAERS ID: 903260 (history)  
Form: Version 2.0  
Age: 60.0  
Sex: Female  
Location: Alaska  
Vaccinated:2020-12-16
Onset:2020-12-16
   Days after vaccination:0
Submitted: 0000-00-00
Entered: 2020-12-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EK5730 / 1 LA / IM

Administered by: Private       Purchased by: ?
Symptoms: Condition aggravated, Cough, Tracheomalacia, Wheezing
SMQs:, Anaphylactic reaction (broad), Angioedema (broad), Asthma/bronchospasm (broad), Eosinophilic pneumonia (broad), Hypersensitivity (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? Yes
Hospitalized? Yes, 2 days
   Extended hospital stay? No
Previous Vaccinations: MMR and typhoid - hx of "passing out" and "throat closing"; unsure of vaccination dates, not recent
Other Medications: Acetaminophen, Albuterol, Excedrin Migraine, B complex vitamins tab, Cholecalciferol, Cyclobenzaprine, Duloxetine Dr, Esomeprazole, Norco, Analpram-HC rectal cream, hydroxyzine hydrochloride, ipratropium nasal spray, Duoneb, levothyroxine,
Current Illness:
Preexisting Conditions: asthma, diverticulosis, tracheomalacia, migraines, sciatica, sleep apnea, hiatal hernia, GERD, T2DM
Allergies: Anaphylaxis to amide, halogenated and ester anesthetics, and zofran; history of swelling with bee venom; Hives, shortness of breath and rash with peaches and sulfamethoxazole-trimethoprim; SVT with rizatriptan and sumatriptan
Diagnostic Lab Data:
CDC Split Type:

Write-up: Approximately 10 minutes after vaccine administration, patient reported wheezing and coughing. Patient received epinephrine IM, IV Benadryl, IV solumedrol and racemic epinephrine SVN. Patient never developed a rash, hypotension, swelling of the lips, mouth or tongue, other GI side effects . Per ER attending and admitting physician, this reaction seems to be a clear exacerbation of the patient''s tracheomalacia. The patient was more responsive to racemic epi SVN as opposed to IM epi. Patient admits that psychological stress may have been a component of her symptoms. The admitting physician does not consider this to be an anaphylactic reaction to the vaccination.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=903260


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166